# SDR YGJR201603240001

- Difficulty date: March 5, 2016
- Submitted: March 21, 2016
- Operation: General aviation
- Filed by: Gary Jet Center Inc, repair station YGJR580L
- Aircraft: N549BA
- Make and model: Cndair CL6002B16
- Aircraft serial: 5775
- Aircraft time: 5,044 hours, 2,793 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Attach Bracket
- Part number: 22858220807
- Condition: Cracked
- Location: Thrust Reverser
- Part time: 5,044 hours, 2,793 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING A GENERAL VISUAL INSPECTION OF THE RT ENGINE THRUST REVERSER STOW SWITCH BRACKET AREA, IT WAS DISCOVERED THAT THE ATTACHMENT BRACKET FOR THE CONNECTOR PLUGS OF THE STOW SWITCH AND THE THROTTLE LOCK OUT WAS CRACKED.  REPLACED CRACKED BRACKET.
